Acta Mathematica Hungarica

, Volume 67, Issue 4, pp 265–274 | Cite as

On mean convergence of Hermite-Fejér interpolation

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Bernstein, Sur la meilleure approximation de |x| par des polynomes de degrés donnés,Acta Math. 37 (1913), 1–57.Google Scholar
  2. [2]
    R. Bojanic, A note on the precision of interpolation by Hermite-Fejér interpolation, inProceedings of the Conference on Constructive Theory of Functions, Akad. Kiadó (Budapest, 1972), pp. 69–76.Google Scholar
  3. [3]
    F. B. Hildebrand,Introduction to Numerical Analysis, McGraw-Hill (New York, 1974).Google Scholar
  4. [4]
    S. V. Konjagin, Bounds on the derivatives of polynomials,Soviet Math. Dokl.,19 (1978), 1477–1480.Google Scholar
  5. [5]
    P. Nevai, Lagrange interpolation, inApproximation Theory II (C. K. Chui et al eds.), Academic Press (New York, 1976), pp. 163–201.Google Scholar
  6. [6]
    P. Nevai and P. Vértesi, Mean convergence of Hermite-Fejér interpolation,J. Math. Anal. Appl.,105 (1986), 26–58.Google Scholar
  7. [7]
    J. Szabados, On the convergence and saturation problem of the Jackson polynomials,Acta Math. Acad. Sci. Hungar.,24 (1973), 399–406.Google Scholar
  8. [8]
    J. Szabados, Optimal order of convergence of Hermite-Fejér interpolation for general systems of nodes,Acta Sci. Math. (Szeged),57 (1993), 463–470.Google Scholar
  9. [9]
    J. Szabados and P. Vértesi,Interpolation of Functions, World Scientific (Singapore, 1990).Google Scholar
  10. [10]
    J. Szabados and P. Vértesi, A survey on mean convergence of interpolatory processes,J. Comp. Appl. Math.,43 (1992), 3–18.Google Scholar
  11. [11]
    Y. Shi, On saturation of Hermite-Fejér type interpolation, submitted toApprox. Th. and its Appl.Google Scholar
  12. [12]
    Y. Shi, On critical order of Hermite-Fejér type interpolation,Progress in Approximation Theory (P. Nevai and A. Pinkus eds.) Academic Press (New York, 1991), 761–766.Google Scholar
  13. [13]
    A. K. Varma and J. Prasad, An analogue of a problem of P. Erdős and E. Feldheim onL p convergence of interpolatory processes,J. Approx. Th.,56 (1989), 225–240.Google Scholar
  14. [14]
    X. L. Zhou, On a problem of Szabados,Atti Sem. Mat. Fis. Univ. Modena,41 (1993), 149–165.Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • G. Min
    • 1
  1. 1.Cecm, Department of Mathematics and StatisticsSimon Fraser UniversityBurnabyCanada

Personalised recommendations